# SDR BB08029

- Difficulty date: February 29, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: W840203B18
- Condition: Broken
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA FLT NR 9241 MIA-PHL - AFTER TAKEOFF, CREW RECEIVED EICAS MESSAGE OF AIR/GRND DISAGREE.  FLIGHT RETURNED TO MIA WITHOUT FURTHER INCIDENT.  MAINTENANCE REPAIRED WIRE W840-203B-18, BETWEEN CONNECTOR D4302J AND D5554J.  SYSTEM OPS CHK NORMAL.
